# SDR MASA2011010301598

- Difficulty date: December 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 17,006 hours, 13,500 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Missing
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD HANDRAIL PIN MISSING.  MX REPLACED PAX DOOR HANDRAIL FWD PIN.
